Cystic Maculopathy with Normal Capillary Permeability Secondary to Docetaxel


    loading  Checking for direct PDF access through Ovid

Abstract

Background.Cystic maculopathy without leakage on fluorescein angiography has been described in cases of toxicity to niacin. We present a similar case of cystic maculopathy due to docetaxel (Taxotere) in the treatment of breast cancer.Case report.A 53-year-old Asian female presented with complaints of decreased vision soon after the initiation of treatment for breast cancer with docetaxel. A cystic maculopathy with a normal fluorescein angiogram was found on examination. Significant improvement in visual acuity along with resolution of the cystic maculopathy was found after changing to an alternate antineoplastic agent.Conclusion.Docetaxel may be associated with cystic maculopathy that does not display angiographic evidence of abnormal capillary permeability.

    loading  Loading Related Articles